Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 55, NWS Albuquerque, NM

August 9, 2008Union County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 9, 2008, 8:17 PM MDT for Union County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2008, 8:17 PM MDT (02:17 UTC)
Expired
Aug 9, 2008, 10:15 PM MDT
In force
118 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Union County, NM

The radar

The Pueblo radar (KPUX), 181 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2681 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 100217
FFWABQ
NMC059-100415-
/O.NEW.KABQ.FF.W.0055.080810T0217Z-080810T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
817 PM MDT SAT AUG 9 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN UNION COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 1015 PM MDT

* AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER NORTHWESTERN UNION
  COUNTY...OR ABOUT 11 MILES NORTHEAST OF DES MOINES. THE STORMS
  PRODUCING VERY HEAVY RAIN WERE MOVING VERY SLOWLY TOWARD THE SOUTH
  AND SOUTHEAST.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

LAT...LON 3679 10341 3678 10374 3688 10398 3700 10399
      3700 10342 3700 10341

$$

44
3 follow-up statements
000 
WGUS75 KABQ 100225
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
825 PM MDT SAT AUG 9 2008

NMC059-100415-
/O.CON.KABQ.FF.W.0055.000000T0000Z-080810T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-
825 PM MDT SAT AUG 9 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
NORTHWESTERN UNION COUNTY...

AT 818 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER NORTHWEST
UNION COUNTY...OR ABOUT 14 MILES NORTHEAST OF DES MOINES. THE STORMS
PRODUCING VERY HEAVY RAIN WERE MOVING SLOWLY TOWARD THE SOUTH AND
SOUTHEAST. FLASH FLOODING MAY IMPACT ROUTE 456 FROM FOLSOM 
NORTHEASTWARD THROUGH THE DRY CIMARRON SCENIC BYWAY TO 5 MILES EAST 
OF THE INTERSECTION WIT ROUTE 370. ROUTE 370 WILL ALSO BE IMPACTED 
10 TO 15 MILES SOUTH OF THE ROUTE 456 INTERSECTION...AND ROUTE 551 
WILL BE IMPACTED FROM THE INTERSECTION OF ROUTE 456 NORTHWARD TO THE 
COLORADO BORDER. AS MUCH AS 1 INCH OF RAIN HAS ALREADY FALLEN AND UP 
TO 1 ADDITIONAL INCH OF RAIN IS POSSIBLE BY 900 PM. LIGHTER RAIN 
SHOULD PERSIST FROM 9 TO 10 PM.

LOCATIONS IMPACTED INCLUDE...
  RURAL NORTH CENTRAL UNION COUNTY...
  FOLSOM FALLS...
  DRY CIMARRON SCENIC BYWAY...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3679 10341 3678 10347 3679 10356 3678 10357
      3678 10375 3683 10387 3688 10398 3700 10399
      3700 10341

$$
44
000 
WGUS75 KABQ 100229 CCA
FFSABQ

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
829 PM MDT SAT AUG 9 2008

CORRECTED MISSPELLING

NMC059-100415-
/O.COR.KABQ.FF.W.0055.000000T0000Z-080810T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-
829 PM MDT SAT AUG 9 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
NORTHWESTERN UNION COUNTY...

AT 818 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER NORTHWEST
UNION COUNTY...OR ABOUT 14 MILES NORTHEAST OF DES MOINES. THE STORMS
PRODUCING VERY HEAVY RAIN WERE MOVING SLOWLY TOWARD THE SOUTH AND
SOUTHEAST. FLASH FLOODING MAY IMPACT ROUTE 456 FROM FOLSOM 
NORTHEASTWARD THROUGH THE DRY CIMARRON SCENIC BYWAY TO 5 MILES EAST 
OF THE INTERSECTION WITH ROUTE 370. ROUTE 370 WILL ALSO BE IMPACTED 
10 TO 15 MILES SOUTH OF THE ROUTE 456 INTERSECTION...AND ROUTE 551 
WILL BE IMPACTED FROM THE INTERSECTION OF ROUTE 456 NORTHWARD TO THE 
COLORADO BORDER. AS MUCH AS 1 INCH OF RAIN HAS ALREADY FALLEN AND UP 
TO 1 ADDITIONAL INCH OF RAIN IS POSSIBLE BY 900 PM. LIGHTER RAIN 
SHOULD PERSIST FROM 9 TO 10 PM.

LOCATIONS IMPACTED INCLUDE...
  RURAL NORTH CENTRAL UNION COUNTY...
  FOLSOM FALLS...
  DRY CIMARRON SCENIC BYWAY...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3679 10341 3678 10347 3679 10356 3678 10357
      3678 10375 3683 10387 3688 10398 3700 10399
      3700 10341

$$
44
000 
WGUS75 KABQ 100413
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1013 PM MDT SAT AUG 9 2008

NMC059-100430-
/O.EXP.KABQ.FF.W.0055.000000T0000Z-080810T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-
1013 PM MDT SAT AUG 9 2008

...FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MDT FOR NORTHWESTERN
UNION COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVY RAINFALL 
WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS 
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR 
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN 
ALLOWED TO EXPIRE.

LAT...LON 3679 10341 3678 10347 3679 10356 3678 10357
      3678 10375 3683 10387 3688 10398 3700 10399
      3700 10341

$$

DPORTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 3:17 PM MDT, 5 hours earlier.

Area forecast discussion, Aug 9, 3:17 PM MDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT SAT AUG 9 2008

.DISCUSSION...
WIND SHIFT OVER NORTHEAST NEW MEXICO IS PROVIDING FOCUS FOR
THUNDERSTORMS THIS AFTERNOON. BELIEVE THIS BOUNDARY IS A REMNANT
OUTFLOW BOUNDARY FROM OVERNIGHT STORM COMPLEX THAT PUSHED THROUGH
KANSAS...AND REAL COLD FRONT IS SITUATED ACROSS NORTHEAST OR EAST
CENTRAL COLORADO. NONETHELESS...THE BOUNDARY IS CURRENTLY FROM NEAR
ANGEL FIRE...TO YATES TO NEAR CLAYTON AND WILL SLOWLY MOVE TO THE
SOUTH THIS AFTERNOON.  ELSEWHERE STORMS HAVE FORMED ALONG THE HIGHER
TERRAIN. STORMS MOVING OFF OF THE EAST SLOPES OF THE WESTERN
MOUNTAINS HAVE MOVED INTO THE RIO GRANDE VALLEY AS OF THIS
WRITING...AND COLLIDING OUTFLOW BOUNDARIES WILL LIKELY SPARK
ADDITIONAL STORMS THIS AFTERNOON. BUT AS CLOUD COVER INCREASES
AND INSTABILITY DECREASES...SHOULD SEE A DECREASING TREND EARLY
THIS EVENING IN THE RIO GRANDE VALLEY.

ALL EYES ARE THEN FOCUSED ON THE BACK DOOR COLD FRONT FOR TOMORROW.
NAM AND GFS APPEAR TO BE COMING MORE IN LINE WITH THE EURO AND
CANADIAN TODAY.  UPSLOPE FLOW PROVIDED BY THE FRONT WILL TRIGGER
STORMS TO DEVELOP ALONG THE SANGRE DE CRISTOS BY LATE MORNING AND
MOVE ONTO THE NORTHEAST PLAINS DURING THE AFTERNOON. WITH PWATS NEAR
1.5 INCHES ACROSS THE NORTHEAST...THE POTENTIAL FOR HEAVY RAIN AND
FLASH FLOODING IS PRESENT.  THE CONVECTIVELY AIDED BOUNDARY WILL
PUSH SOUTH SUNDAY AFTERNOON AND EVENING AND THE ABQ METRO AREA WILL
LIKELY SEE AN EAST CANYON WIND SUNDAY NIGHT. RAISED POPS AND LOWERED
TEMPS ACROSS THE NORTHEAST.

COULD SEE SOME LINGERING SHOWERS ACROSS THE EAST ON MONDAY.  UPPER
HIGH CENTERED OVER SW OR WESTERN NM ON MONDAY AND TUESDAY AND
LOWERING PWATS ACROSS THE NORTHWEST WILL RESULT IN A DECREASE IN
ACTIVITY ACROSS WESTERN PARTS OF THE STATE. THINK THAT OPERATIONAL
MODELS ARE WARMING THE AREA TOO MUCH...SO WENT WITH MORE OF AN
ENSEMBLE APPROACH FOR MAX TEMPS.

MODELS HAVE CHANGED THERE TUNE LATE WEEK. UPPER HIGH LOOKS TO STAY
ACROSS SW NM RATHER THAN MOVING EASTWARD. THUS...WITH NORTHWEST
FLOW IN PLACE...SMALL RIPPLES WILL LIKELY ROUND THE HIGH AND SEND
BACK DOOR COLD FRONTS INTO NE NM. ONE SUCH FRONT LOOKS TO MOVE IN
LATE THURSDAY INTO FRIDAY. THOUGH TIMING IS STILL VERY MUCH IN
QUESTION...NORTHEAST AND EAST CENTRAL PARTS OF THE STATE MAY SEE
MORE ROUNDS OF WIDESPREAD RAIN THURSDAY THRU SATURDAY.

34

&&

.AVIATION...
SCATTERED SHOWERS AND STORMS THROUGH THIS EVENING WITH LOCAL
MVFR AND IFR CONDITIONS WITH MTN OBSCURATIONS. FAVORED AREAS
FROM THE GILA NE TO THE NORTHERN MOUNTAINS AND NE PLAINS. ANOTHER
ROUND OF PATCHY FOG IS POSSIBLE TONIGHT IN THE HIGHER TERRAIN AND
NORTHEAST WHERE A COLD FRONT WILL DROP SOUTH. SHOWERS AND STORMS
AGAIN ON SUNDAY FAVORING THE NORTHEAST BEHIND THE COLD FRONT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. CHJ

&&

.FIRE WEATHER...
WIDESPREAD SHOWERS AND STORMS WILL CREATE WETTING RAINS OVER MUCH OF
THE AREA THROUGH LATE SUNDAY. A COLD FRONT WILL SURGE SOUTH ACROSS
THE PLAINS TONIGHT WITH A MODERATE TO HEAVY RAIN EVENT POSSIBLE OVER
THE NE HIGHLANDS AND EAST SLOPES OF THE SANGRE DE CRISTOS SUNDAY
INTO MONDAY MORNING. DRIER WESTERLY WINDS WILL ATTEMPT TO MOVE INTO
NM FROM THE GREAT BASIN MONDAY INTO TUESDAY...HOWEVER HUMIDITY
RECOVERIES WILL STILL BE GOOD TO EXCELLENT AREAWIDE IN THIS PATTERN.
AS THE UPPER RIDGE REDEVELOPS OVER TEXAS WEDNESDAY INTO LATE
WEEK...ANOTHER SURGE OF MONSOONAL MOISTURE WILL DEVELOP OVER THE
WESTERN HALF OF THE STATE.

CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  90  60  93 /  20  20  10  10
GALLUP..........................  57  86  54  88 /  30  30  20  20
GRANTS..........................  57  88  54  88 /  30  30  20  20
GLENWOOD........................  61  89  62  90 /  30  40  30  30
CHAMA...........................  46  81  45  81 /  40  50  30  20
LOS ALAMOS......................  58  84  55  83 /  30  30  30  20
RED RIVER.......................  42  74  42  75 /  40  60  40  20
TAOS............................  54  83  51  86 /  30  40  30  20
SANTA FE........................  58  85  58  85 /  30  40  40  20
SANTA FE AIRPORT................  60  87  59  87 /  30  30  30  20
ESPANOLA........................  58  90  57  89 /  30  30  30  20
ALBUQUERQUE HEIGHTS.............  67  90  67  90 /  20  30  20  20
ALBUQUERQUE VALLEY..............  64  91  64  91 /  20  30  20  20
ALBUQUERQUE FOOTHILLS...........  63  87  63  88 /  30  30  30  20
ALBUQUERQUE WEST MESA...........  65  91  65  91 /  20  30  20  20
SOCORRO.........................  63  91  62  93 /  30  30  30  20
SANDIA PARK/CEDAR CREST.........  52  80  52  82 /  30  30  30  20
MORIARTY/ESTANCIA...............  58  86  57  86 /  30  40  40  20
CARRIZOZO.......................  61  89  61  91 /  30  40  30  20
RUIDOSO.........................  56  82  55  82 /  30  40  40  30
RATON...........................  57  81  53  87 /  40  70  50  30
LAS VEGAS.......................  57  80  54  82 /  40  60  50  30
ROY.............................  60  83  60  83 /  40  70  50  30
CLAYTON.........................  62  82  61  86 /  40  50  40  20
SANTA ROSA......................  64  90  61  91 /  30  50  50  20
TUCUMCARI.......................  68  91  66  91 /  30  50  50  20
FORT SUMNER.....................  67  91  66  92 /  30  50  50  20
CLOVIS..........................  66  91  66  91 /  20  40  50  20
PORTALES........................  68  92  67  92 /  20  40  50  20
ROSWELL.........................  70  95  70  94 /  20  20  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34/40
Hazardous weather outlook, Aug 9, 5:58 AM MDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 AM MDT SAT AUG 9 2008

NMZ001>021-026-101200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
558 AM MDT SAT AUG 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS POSSIBLE TODAY OVER MUCH OF NEW MEXICO. IN
PARTICULAR...STRONG THUNDERSTORMS WITH HEAVY RAIN CAN BE EXPECTED
OVER WESTERN AND NORTHERN PARTS OF THE STATE. THIS INTENSE
RAINFALL COULD RESULT IN NUISANCE FLOODING OF URBAN AREAS...
WASHES AND ARROYOS...AS WELL AS LIFE-THREATENING FLASH FLOODING
CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE SUNDAY THROUGH THURSDAY
OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO...WHERE LOCALIZED
AREAS OF FLASH FLOODING MAY OCCUR. THE MAIN FOCUS FOR HEAVY
RAINFALL ON SUNDAY WILL BE EAST OF THE CENTRAL MOUNTAIN CHAIN AS A
COLD FRONT MOVES INTO THE AREA. NEXT WEEK...THE MAIN FOCUS FOR
HEAVY RAINFALL WILL SHIFT INTO THE WESTERN HALF OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD CONTACT THE NATIONAL WEATHER SERVICE OR THEIR
LOCAL LAW ENFORCEMENT TO REPORT FLASH FLOODING. SPOTTERS ARE
ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:20 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel85 min
Aug 9, 6:45 PM MDTAreal Flood AdvisoryABQUnion90 min
Aug 9, 7:44 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe91 min
Aug 9, 7:46 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe89 min
Aug 9, 8:43 PM MDTAreal Flood AdvisoryABQCurry, Quay92 min
Aug 9, 8:53 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Lincoln82 min
Aug 9, 9:04 PM MDTAreal Flood AdvisoryABQUnion56 min
Aug 10, 4:26 AM MDTFlash Flood WatchABQ24 hr
Aug 10, 12:22 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe53 min
Aug 10, 12:46 PM MDTAreal Flood AdvisoryABQColfax, Mora, San Miguel89 min
Aug 10, 2:02 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel, Union118 min
Aug 10, 2:37 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt83 min
Aug 10, 3:57 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel, Union108 min
Aug 10, 4:05 PM MDTAreal Flood AdvisoryABQRoosevelt85 min
Aug 10, 4:16 PM MDTFlash Flood WarningABQHarding59 min
Aug 10, 5:35 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union55 min
Aug 10, 5:49 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Harding, Mora, Quay, San Miguel and 2 more86 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.